Alert archive / Tennessee / Flash Flood Warnings in 2015
Flash Flood Warning 37, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 8, 2015, 4:18 PM CDT for 6 counties in Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 4:18 PM CDT (21:18 UTC)
- Expired
- Jun 8, 2015, 7:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chester County, TN, Decatur County, TN, Hardin County, TN, Henderson County, TN, Madison County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 148 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 4:18 PM CDT | FLASH FLOOD | Jackson, TN | WATER 6 INCHES DEEP REPORTED ON STREETS NEAR JACKSON GENERAL HOSPITAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1445 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
833
WGUS54 KMEG 082118
FFWMEG
TNC023-039-071-077-109-113-090015-
/O.NEW.KMEG.FF.W.0037.150608T2118Z-150609T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
418 PM CDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHESTER COUNTY IN WEST TENNESSEE...
SOUTHERN HENDERSON COUNTY IN WEST TENNESSEE...
NORTHERN HARDIN COUNTY IN WEST TENNESSEE...
NORTHEASTERN MCNAIRY COUNTY IN WEST TENNESSEE...
DECATUR COUNTY IN WEST TENNESSEE...
MADISON COUNTY IN WEST TENNESSEE...
* UNTIL 715 PM CDT
* AT 418 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 2 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JACKSON...LEXINGTON...HENDERSON...CHICKASAW STATE PARK...PARSONS...
DECATURVILLE...SARDIS...MERCER...BEMIS...MIFFLIN...REAGAN...JACKS
CREEK...DARDEN...MONTGOMERY...SCOTTS HILL...SALTILLO...
MILLEDGEVILLE...ENVILLE...MEDON AND CHESTERFIELD.
THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS...
FAIRGROUND ROAD ...LASTER BRANCH AT CONCORD ROAD...CONCORD ROAD NEAR
OLD 69...LARGO ROAD...RUSHING CREEK AT LARGO ROAD...MARTIN LANDING
ROAD AT CAMPBELLS BRANCH...SCENIC LANE AT SELF SLOUGH...BLUNT ROAD AT
RUSHING CREEK...ROBERT GURLEY ROAD AT STEWMAN CREEK...SIMS BOTTOM
ROAD AT WHITES CREEK...MT CARMEL ROAD AT ELKINS BRANCH...AND
PERRYVILLE MARIANA ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3539 8798 3539 8803 3535 8801 3531 8802
3540 8884 3543 8884 3543 8908 3567 8903
3564 8803 3562 8804 3552 8797 3548 8799
3545 8804 3542 8803 3541 8797
$$5 follow-up statements
662
WGUS74 KMEG 082154
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
454 PM CDT MON JUN 8 2015
TNC023-039-071-077-109-113-090015-
/O.CON.KMEG.FF.W.0037.000000T0000Z-150609T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHESTER TN-HENDERSON TN-HARDIN TN-MCNAIRY TN-DECATUR TN-MADISON TN-
454 PM CDT MON JUN 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
CHESTER...SOUTHERN HENDERSON...NORTHERN HARDIN...NORTHEASTERN
MCNAIRY...SOUTHERN DECATUR AND SOUTHEASTERN MADISON COUNTIES...
AT 454 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 3 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JACKSON...HENDERSON...CHICKASAW STATE PARK...PARSONS...
DECATURVILLE...SARDIS...MIFFLIN...REAGAN...JACKS CREEK...BEMIS...
MONTGOMERY...SCOTTS HILL...SALTILLO...MILLEDGEVILLE...ENVILLE...
MEDON...BATH SPRINGS...MAPLE GROVE...LICK SKILLET AND WARRENS BLUFF.
THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS...
FAIRGROUND ROAD ...LASTER BRANCH AT CONCORD ROAD...CONCORD ROAD NEAR
OLD 69...LARGO ROAD...RUSHING CREEK AT LARGO ROAD...MARTIN LANDING
ROAD AT CAMPBELLS BRANCH...SCENIC LANE AT SELF SLOUGH...BLUNT ROAD AT
RUSHING CREEK...ROBERT GURLEY ROAD AT STEWMAN CREEK...SIMS BOTTOM
ROAD AT WHITES CREEK...MT CARMEL ROAD AT ELKINS BRANCH...AND
PERRYVILLE MARIANA ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3539 8798 3539 8803 3535 8801 3531 8802
3540 8884 3543 8884 3543 8902 3558 8887
3564 8803 3562 8804 3552 8797 3548 8799
3545 8804 3542 8803 3541 8797
$$413
WGUS74 KMEG 082217
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
517 PM CDT MON JUN 8 2015
TNC113-082227-
/O.CAN.KMEG.FF.W.0037.000000T0000Z-150609T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON TN-
517 PM CDT MON JUN 8 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN MADISON COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3539 8798 3539 8803 3535 8801 3531 8802
3540 8884 3543 8884 3543 8881 3549 8867
3557 8862 3560 8861 3564 8803 3562 8804
3552 8797 3548 8799 3547 8802 3545 8804
3542 8803 3541 8797
$$
TNC023-039-071-077-109-090015-
/O.CON.KMEG.FF.W.0037.000000T0000Z-150609T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHESTER TN-HENDERSON TN-HARDIN TN-MCNAIRY TN-DECATUR TN-
517 PM CDT MON JUN 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
CHESTER...SOUTHERN HENDERSON...NORTHERN HARDIN...NORTHEASTERN MCNAIRY
AND SOUTHERN DECATUR COUNTIES...
AT 517 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 2 HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HENDERSON...CHICKASAW STATE PARK...PARSONS...DECATURVILLE...SARDIS...
MIFFLIN...REAGAN...JACKS CREEK...MONTGOMERY...SCOTTS HILL...
SALTILLO...MILLEDGEVILLE...ENVILLE...BATH SPRINGS...LICK SKILLET...
MIDDLE FORK...THURMAN...BEACON...FIVE FORKS AND RED WALNUT.
THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS...
FAIRGROUND ROAD ...LASTER BRANCH AT CONCORD ROAD...CONCORD ROAD NEAR
OLD 69...LARGO ROAD...RUSHING CREEK AT LARGO ROAD...MARTIN LANDING
ROAD AT CAMPBELLS BRANCH...SCENIC LANE AT SELF SLOUGH...BLUNT ROAD AT
RUSHING CREEK...ROBERT GURLEY ROAD AT STEWMAN CREEK...SIMS BOTTOM
ROAD AT WHITES CREEK...MT CARMEL ROAD AT ELKINS BRANCH...AND
PERRYVILLE MARIANA ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3539 8798 3539 8803 3535 8801 3531 8802
3540 8884 3543 8884 3543 8881 3549 8867
3557 8862 3560 8861 3564 8803 3562 8804
3552 8797 3548 8799 3547 8802 3545 8804
3542 8803 3541 8797
$$168
WGUS74 KMEG 082302
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
602 PM CDT MON JUN 8 2015
TNC023-039-077-082312-
/O.CAN.KMEG.FF.W.0037.000000T0000Z-150609T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHESTER TN-HENDERSON TN-DECATUR TN-
602 PM CDT MON JUN 8 2015
...THE FLASH FLOOD WARNING FOR CHESTER...SOUTHERN HENDERSON AND
SOUTHERN DECATUR COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3531 8802 3537 8856 3538 8856 3537 8857
3537 8860 3539 8853 3539 8851 3537 8850
3537 8847 3538 8846 3537 8838 3540 8835
3542 8836 3542 8823 3538 8820 3539 8817
3538 8812 3542 8806 3539 8803 3535 8801
$$
TNC071-109-090015-
/O.CON.KMEG.FF.W.0037.000000T0000Z-150609T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDIN TN-MCNAIRY TN-
602 PM CDT MON JUN 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHERN HARDIN AND NORTHEASTERN MCNAIRY COUNTIES...
AT 602 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 3 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 INCH OF RAIN OVER THE NEXT HOUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SARDIS...SALTILLO...MILLEDGEVILLE...HINKLE...SWIFT AND FIVE FORKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3531 8802 3537 8856 3538 8856 3537 8857
3537 8860 3539 8853 3539 8851 3537 8850
3537 8847 3538 8846 3537 8838 3540 8835
3542 8836 3542 8823 3538 8820 3539 8817
3538 8812 3542 8806 3539 8803 3535 8801
$$233
WGUS74 KMEG 082312
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CDT MON JUN 8 2015
TNC109-082321-
/O.CAN.KMEG.FF.W.0037.000000T0000Z-150609T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCNAIRY TN-
612 PM CDT MON JUN 8 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN MCNAIRY COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3531 8802 3535 8837 3539 8836 3540 8835
3542 8836 3542 8823 3538 8820 3539 8817
3538 8812 3542 8806 3539 8803 3535 8801
$$
TNC071-090015-
/O.CON.KMEG.FF.W.0037.000000T0000Z-150609T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDIN TN-
612 PM CDT MON JUN 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHERN HARDIN COUNTY...
AT 611 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 3 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL HALF TO 1 INCH OF RAIN OVER THE NEXT HOUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SARDIS...SALTILLO...MILLEDGEVILLE...HINKLE...SWIFT AND FIVE FORKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3531 8802 3535 8837 3539 8836 3540 8835
3542 8836 3542 8823 3538 8820 3539 8817
3538 8812 3542 8806 3539 8803 3535 8801
$$173
WGUS74 KMEG 090004
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
704 PM CDT MON JUN 8 2015
TNC071-090014-
/O.CAN.KMEG.FF.W.0037.000000T0000Z-150609T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDIN TN-
704 PM CDT MON JUN 8 2015
...THE FLASH FLOOD WARNING FOR NORTHERN HARDIN COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3531 8802 3535 8837 3539 8836 3540 8835
3542 8836 3542 8823 3538 8820 3539 8817
3538 8812 3542 8806 3539 8803 3535 8801
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 2:53 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 8, 2:53 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 253 PM CDT MON JUN 8 2015 .DISCUSSION... MAIN CONCERNS ARE NEAR-TERM...SURROUNDING THE ONGOING SEVERE THREAT WHICH WILL LIKELY LAST THROUGH MID TO LATE EVENING FOR MUCH OF THE MID-SOUTH... CURRENTLY...A FRONTAL BOUNDARY WAS MOVING SOUTH APPROACHING SOUTHEAST MO WHICH HAS BEEN PROVIDING FOCUS FOR THUNDERSTORM DEVELOPMENT EARLY THIS AFTERNOON. SCATTERED THUNDERSTORMS HAVE DEVELOPED EAST OF I-55 BUT HAVE LARGELY REMAINED BELOW SEVERE LIMITS. CONFLUENCE ZONES/DIFFERENTIAL HEATING BOUNDARIES HAVE PROVIDED FOCI FOR WARM SECTOR THUNDERSTORM DEVELOPMENT AND THIS SHOULD CONTINUE THROUGH LATE AFTERNOON. THE AIRMASS IS CHARACTERIZED BY SBCAPES AT OR ABOVE 1500 J/KG AREA-WIDE WHICH SHOULD FOSTER VIGOROUS CONVECTIVE UPDRAFTS. KINEMATIC PROFILES ARE NOT OVERLY CONDUCIVE...ALTHOUGH THEY ARE BECOMING MORE SO AS THE AFTERNOON PROGRESSES. THE STRONGEST DEEP LAYER SHEAR IS RELEGATED TO NORTHERN TENNESSEE WHERE 35-40 KTS OF EFFECTIVE SHEAR IS IN PLACE. STORMS SHOULD CONTINUE TO ORGANIZE WITH DAMAGING WINDS AND MARGINALLY SEVERE HAIL THE MAIN THREATS THROUGH THE REST OF THE AFTERNOON. FOR TONIGHT...CONVECTION WILL DIMINISH IN INTENSITY AND COVERAGE AS THE FRONTAL BOUNDARY PUSHES SOUTH. MODELS CONTINUE TO BE AGGRESSIVE IN SHUNTING THE FRONT THROUGH THE MID-SOUTH WHICH SUGGESTS A DRIER FORECAST THAN PREVIOUS FORECASTS. THE TEMPERATURE GRADIENT ASSOCIATED WITH THE FRONT IS WEAK AT BEST...SO TEMPERATURES WILL STILL BE ABOVE AVERAGE EVEN IN THE POST-FRONTAL AIRMASS TOMORROW. DEWPOINTS WILL DECREASE SLIGHTLY SO HEAT INDICES WILL BE LOWER TOMORROW THAN THEY HAVE BEEN THE PAST FEW DAYS. AIRMASS THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTHERN MISSISSIPPI THROUGH MID-WEEK AS SURFACE HIGH PRESSURE BEGINS TO BUILD BACK INTO THE REGION. BY LATE WEEK...MODEL SOLUTIONS AGREE THAT A SUMMERTIME REGIME SHOULD BECOME ESTABLISHED AS RIDGING DEVELOPS WITH THUNDERSTORM CHANCES EXPECTED DAILY DURING PEAK HEATING. THESE DIURNAL STORMS WILL DIMINISH DURING THE NIGHTTIME HOURS WITH THIS CYCLE REPEATING FOR THE FORESEEABLE FUTURE. TEMPERATURES WILL LIKELY BE NEAR TO ABOVE AVERAGE THROUGH THE PERIOD. TVT && .AVIATION... 18Z TAF SET EXPECT TSRA DEVELOPMENT TO BLOSSOM OVER THE NEXT 1-3 HOURS ALONG THREE AREAS. ONE AREA WILL BE NEAR A WEAK BOUNDARY ACROSS NE MS THAT IS ALREADY SEEING A BKN LINE OF SHRAS. THE SECOND WILL BE ALONG ANOTHER WEAK BOUNDARY THAT STRETCHES FROM PARIS TO JONESBORO. A THIRD AREA WILL BE ALONG THE COLD FRONT THAT STRETCHES FROM JUST NORTH OF CAPE GIRARDEAU TO FORT SMITH. ALL 3 WILL SHIFT EAST WITH THE SECOND AND THIRD AREA POSSIBLY MORPHING INTO ONE GIANT COMPLEX BY 00Z WHICH BY THAT POINT SHOULD BE PUSHING INTO NORTH MISSISSIPPI. TEMPORARILY LOW CIGS/VSBYS WILL BE POSSIBLE WITH THE TSRAS. EXPECT CONVECTION SHOULD BE SOUTH OF KTUP BY 4Z. SOME MVFR CIGS MAY LINGER AWHILE LONGER AT KTUP BUT OTHERWISE EXPECT VFR CONDITIONS FOR THE OTHER TAF SITES FOR THE REMAINDER OF THE PERIOD. GUSTY SOUTHERLY WINDS WILL BECOME LIGHT NORTHERLY WINDS THIS EVENING. KRM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 8, 4:03 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 403 PM CDT MON JUN 8 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-092315- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 403 PM CDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER MONDAY ACROSS NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND WEST TENNESSEE. THERE IS A MARGINAL THREAT FOR SEVERE WEATHER ACROSS EAST CENTRAL ARKANSAS AND NORTH MISSISSIPPI. DAMAGING WIND...LARGE HAIL...AND LOCALIZED FLASH FLOODING ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.
In the hours before
Local storm report, Jun 8, 2:32 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
232 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG BELLS 35.72N 89.09W
06/08/2015 CROCKETT TN BROADCAST MEDIA
LARGE TREES DOWN BLOCKING HIGHWAY 79 NEAR BELLS.
&&
MRMLocal storm report, Jun 8, 2:58 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
258 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG BELLS 35.72N 89.09W
06/08/2015 CROCKETT TN BROADCAST MEDIA
LARGE TREES DOWN BLOCKING HIGHWAY 79 AROUND THE FORKED
DEER RIVER BRIDGE NEAR BELLS.
0220 PM TSTM WND DMG S DYER 36.07N 88.99W
06/08/2015 GIBSON TN EMERGENCY MNGR
TOPS OF TREES SNAPPED. MAIL BOXES DAMAGED AROUND THE
GIBSON HIGH SCHOOL AREA AND AROUND 130 TRENTON HIGHWAY.
&&
MRMSpecial weather statement, Jun 8, 3:41 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 341 PM CDT MON JUN 8 2015 TNZ051>054-082130- HENDERSON TN-MADISON TN-CROCKETT TN-CHESTER TN- 341 PM CDT MON JUN 8 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 430 PM CDT FOR... NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE... CENTRAL MADISON COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE... NORTH CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE... AT 340 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR JACKSON...MOVING EAST AT 20 MPH. PEOPLE IN NORTHWESTERN HENDERSON...CENTRAL MADISON...SOUTHEASTERN CROCKETT AND NORTH CENTRAL CHESTER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3554 8898 3573 8899 3579 8854 3558 8849 TIME...MOT...LOC 2040Z 269DEG 18KT 3565 8890
Special weather statement, Jun 8, 3:45 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CDT MON JUN 8 2015
TNZ054-055-082130-
DECATUR TN-HENDERSON TN-
345 PM CDT MON JUN 8 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 430 PM CDT FOR...
CENTRAL DECATUR COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
AT 344 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER DECATURVILLE...OR
15 MILES WEST OF LINDEN...MOVING EAST AT 20 MPH.
PEOPLE IN CENTRAL DECATUR AND SOUTHEASTERN HENDERSON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3548 8799 3547 8803 3547 8827 3564 8824
3576 8800 3572 8803 3569 8803 3568 8802
3566 8802 3562 8804 3552 8797
TIME...MOT...LOC 2044Z 272DEG 53KT 3556 8812Local storm report, Jun 8, 4:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
408 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL BUENA VISTA 35.97N 88.28W
06/08/2015 E1.25 INCH CARROLL TN BROADCAST MEDIA
LARGE HAIL REPORTED.
0215 PM TSTM WND DMG BELLS 35.72N 89.09W
06/08/2015 CROCKETT TN BROADCAST MEDIA
LARGE TREES DOWN BLOCKING HIGHWAY 79 AROUND THE FORKED
DEER RIVER BRIDGE NEAR BELLS.
0220 PM TSTM WND DMG S DYER 36.07N 88.99W
06/08/2015 GIBSON TN EMERGENCY MNGR
TOPS OF TREES SNAPPED. MAIL BOXES DAMAGED AROUND THE
GIBSON HIGH SCHOOL AREA AND AROUND 130 TRENTON HIGHWAY.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 3:41 PM CDT | Special Weather Statement | MEG | Madison | 49 min |
| Jun 8, 3:45 PM CDT | Special Weather Statement | MEG | Decatur | 45 min |
| Jun 8, 4:11 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 49 min |
| Jun 8, 4:12 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Haywood, Madison | 48 min |
| Jun 8, 4:57 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 48 min |
| Jun 8, 5:35 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Hardin, McNairy | 55 min |
| Jun 8, 5:59 PM CDT | Special Weather Statement | MEG | Henry | 31 min |
| Jun 8, 6:24 PM CDT | Severe Thunderstorm Warning | MEG | Haywood | 36 min |
| Jun 8, 6:46 PM CDT | Flash Flood Warning | MEG | Chester, Hardeman, Haywood, Henderson, McNairy, Madison | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.